Funnel Cloud, Flagler
- When
- September 14, 1:01 PM EST
- Where
- Flagler County, 2 mi E of Bunnell
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.471, -81.293 (the zone’s center; the record gives no point)
1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Sep 14, 7:45 AM EST, 5 hours 16 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
845 AM EDT FRI SEP 14 2001
HAVE ADJUSTED FLOOD WATCHES TO CONFORM TO RADAR AND SATELLITE
TRENDS. HAVE NOTED SOME DRY AIR ENTRAINMENT ON THE NORTH AND WESTERN
PORTIONS OF THE STORMS. THINGS ARE CHANGING QUICKLY AND FURTHER
ADJUSTMENTS LIKELY TO BE NECESSARY TODAY. WATCH THE LATEST HURRICANE
LOCAL STATEMENTS FROM THIS OFFICE FOR LOCAL EFFECTS AND STAY LOOSE.
.JAX...
.GA...SCA ALTAMAHA SOUND TO FERNANDINA BEACH.
.FL...SCA FERNANDINA BEACH TO SAINT AUGUSTINE.
TROPICAL STORM WARNING SAINT AUGUSTINE SOUTH.
FLOOD WATCH ALACHUA...CLAY...DUVAL...FLAGLER...
MARION...NASSAU...PUTNAM AND ST. JOHNS COUNTIES.
INLAND HIGH WIND WARNING MARION AND CLAY
COUNTIES.
SANDRIKPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE, FL
115 PM EDT FRI SEP 14 2001
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
108 PM KORONA FL TORNADO
09/14/01 FLAGLER ORLANDO TV CREW REPORTED
A TORNADO ALONG STATE ROAD
40 NORTH OF THE COUNTY
LINE
SANDRIKPRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE JACKSONVILLE, FL
115 PM EDT FRI SEP 14 2001
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
108 PM KORONA FL TORNADO
09/14/01 FLAGLER ORLANDO TV CREW REPORTED
A TORNADO ALONG STATE ROAD
40 NORTH OF THE COUNTY
LINE
SANDRIKFLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-142100- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 200 PM EDT FRI SEP 14 2001 ..A TROPICAL STORM WARNING FROM JUPITER INLET FLORIDA NORTH TO BRUNSWICK GEORGIA INCLUDING THE ALTAMAHA SOUND... ...INLAND TROPICAL STORM WIND WARNING FOR MARION AND PUTNAM COUNTIES... ...FLOOD WATCH FOR ALACHUA...CLAY...DUVAL...FLAGLER...MARION... NASSAU...PUTNAM AND ST. JOHNS COUNTIES... ...A TORNADO WATCH FOR COASTAL GEORGIA AND PORTIONS OF NORTH AND CENTRAL FLORIDA THROUGH 5 PM... REFER TO THE LATEST HURRICANE LOCAL STATEMENT FROM NWSO JACKSONVILLE FOR DETAILS. SANDRIK
The Jacksonville radar (KJAX), 119 km away, was scanning. The volume nearest the first event began at 18:00 UTC.
1 funnel cloud. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2001Every state in 2001This day in weather historyWarnings in Florida, September 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5263989.